Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jun 22, 2012, 3:03 PM EDT. It took effect at Jun 23, 2012, 11:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2012, 3:03 PM EDT (19:03 UTC)
- In effect from
- Jun 23, 2012, 11:00 AM EDT
- Expired
- Jun 24, 2012, 6:49 AM EDT
- In force
- 20 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
409 WHUS72 KTAE 221903 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... .A TROPICAL DISTURBANCE IN THE SOUTHERN GULF OF MEXICO WILL HELP TO INCREASE THE WINDS AND SEAS TO ADVISORY LEVELS SATURDAY...AS IT MOVES SLOWLY NORTHWARD. WINDS AND SEAS WILL LIKELY REMAIN AT ADVISORY LEVELS INTO EARLY IN THE WORK WEEK AS THIS LOW PRESSURE SYSTEM DRIFTS SLOWLY WESTWARD. GMZ770-775-230400- /O.CAN.KTAE.SC.Y.0027.000000T0000Z-120624T0000Z/ /O.NEW.KTAE.SC.Y.0028.120623T1500Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 303 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY. * PEAK WINDS: EAST WIND INCREASING TO AROUND 20 KNOTS SATURDAY AFTERNOON. * PEAK SEAS: 7 TO 9 FEET SATURDAY AFTERNOON...INCREASING SLIGHTLY SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-230400- /O.EXT.KTAE.SC.Y.0027.120623T1500Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 303 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY. * PEAK WINDS: EAST WIND INCREASING TO AROUND 15 KNOTS SATURDAY AFTERNOON. * PEAK SEAS: 5 TO 7 FEET SATURDAY AFTERNOON...INCREASING SLIGHTLY SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
6 follow-up statements
132 WHUS72 KTAE 230133 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... .A TROPICAL DISTURBANCE IN THE SOUTHERN GULF OF MEXICO WILL HELP TO INCREASE THE WINDS AND SEAS TO ADVISORY LEVELS SATURDAY...AS IT MOVES SLOWLY NORTHWARD. WINDS AND SEAS WILL THEN LIKELY REMAIN AT ADVISORY LEVELS INTO EARLY IN THE WORK WEEK AS THIS LOW PRESSURE SYSTEM DRIFTS SLOWLY WESTWARD. GMZ750-755-230830- /O.CON.KTAE.SC.Y.0027.120623T1500Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 933 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY. * PEAK WINDS: EAST WIND INCREASING TO AROUND 15 KNOTS SATURDAY AFTERNOON. * SEAS: 5 TO 7 FEET SATURDAY AFTERNOON...INCREASING SLIGHTLY SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-230830- /O.CON.KTAE.SC.Y.0028.120623T1500Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 933 PM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY. * PEAK WINDS: EAST WIND INCREASING TO AROUND 20 KNOTS SATURDAY AFTERNOON. * SEAS: 7 TO 9 FEET SATURDAY AFTERNOON...INCREASING SLIGHTLY SATURDAY NIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS72 KTAE 230949 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... .A TROPICAL DISTURBANCE IN THE EAST-CENTRAL GULF OF MEXICO WILL HELP TO INCREASE THE WINDS AND SEAS TO ADVISORY LEVELS TODAY...AS IT MOVES SLOWLY NORTHWARD. THIS DISTURBANCE MAY DEVELOP INTO A TROPICAL DEPRESSION OR STORM AT SOME POINT THIS WEEKEND. LONGER PERIOD SWELLS FROM THIS SYSTEM IS LIKELY TO ARRIVE FROM THE SOUTH AS WELL...AND THE MULTIPLE WAVE GROUPS MAY CREATE CHAOTIC SEA CONDITIONS AT TIMES. THE ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED TO LAST AT LEAST TO MONDAY MORNING. MARINERS SHOULD STAY UP-TO-DATE WITH THE LATEST FORECAST INFORMATION FROM THE NATIONAL HURRICANE CENTER THIS WEEKEND...AS A CLOSER APPROACH FROM A TROPICAL STORM COULD LEAD TO HIGHER SEAS AND WINDS THAN ARE CURRENTLY FORECAST. GMZ750-755-232100- /O.CON.KTAE.SC.Y.0027.120623T1500Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 549 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT MONDAY. * WINDS: INCREASING TO SOUTHEAST AT 15 TO 20 KNOTS BY THIS AFTERNOON...AND TO AROUND 20 KNOTS THIS EVENING. * SEAS: BUILDING TO 6 TO 9 FEET BY TONIGHT INTO SUNDAY NIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-232100- /O.CON.KTAE.SC.Y.0028.120623T1500Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 549 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT MONDAY. * WINDS: INCREASING TO SOUTHEAST AT 20 TO 25 KNOTS BY THIS AFTERNOON. * SEAS: BUILDING TO 9 TO 12 FEET BY TONIGHT INTO SUNDAY NIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
282 WHUS72 KTAE 231427 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1027 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 8 AM EDT MONDAY... .A TROPICAL DISTURBANCE IN THE EAST-CENTRAL GULF OF MEXICO WILL HELP TO INCREASE THE WINDS AND SEAS TO ADVISORY LEVELS TODAY...AS IT MOVES SLOWLY NORTHWARD. THIS DISTURBANCE MAY DEVELOP INTO A TROPICAL DEPRESSION OR STORM AT SOME POINT THIS WEEKEND. LONGER PERIOD SWELLS FROM THIS SYSTEM IS LIKELY TO ARRIVE FROM THE SOUTH AS WELL...AND THE MULTIPLE WAVE GROUPS MAY CREATE CHAOTIC SEA CONDITIONS AT TIMES. THE ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED TO LAST AT LEAST TO MONDAY MORNING. MARINERS SHOULD STAY UP-TO-DATE WITH THE LATEST FORECAST INFORMATION FROM THE NATIONAL HURRICANE CENTER THIS WEEKEND...AS A CLOSER APPROACH FROM A TROPICAL STORM COULD LEAD TO HIGHER SEAS AND WINDS THAN ARE CURRENTLY FORECAST. GMZ750-755-232130- /O.CON.KTAE.SC.Y.0027.120623T1500Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 1027 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: INCREASING TO SOUTHEAST AT 15 TO 20 KNOTS BY THIS AFTERNOON...AND TO AROUND 20 KNOTS THIS EVENING. * SEAS: BUILDING TO 6 TO 9 FEET BY TONIGHT INTO SUNDAY NIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-232130- /O.CON.KTAE.SC.Y.0028.120623T1500Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1027 AM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: INCREASING TO SOUTHEAST AT 20 TO 25 KNOTS. * SEAS: BUILDING TO 9 TO 12 FEET BY TONIGHT INTO SUNDAY NIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
963 WHUS72 KTAE 232025 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 425 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT 8 AM EDT MONDAY... .STRONG SOUTHERLY FLOW WILL CONTINUE OVER THE MARINE AREA WITH THE AREA OF TROPICAL LOW PRESSURE IN THE EAST CENTRAL GULF OF MEXICO. ADVISORY CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST PERIOD WITH SEAS BUILDING TO AS HIGH AS 14 FEET WELL OFFSHORE BY MONDAY. EXPECT WINDS AND SEAS TO GRADUALLY DECREASE ON TUESDAY INTO WEDNESDAY AS THE LOW PRESSURE AREA MOVES FURTHER WESTWARD AWAY FROM THE REGION. GMZ750-755-240230- /O.CON.KTAE.SC.Y.0027.000000T0000Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 425 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: INCREASING TO SOUTHEAST AT AROUND 20 KNOTS THIS EVENING INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * SEAS: BUILDING TO 6 TO 9 FEET BY TONIGHT WITH HEIGHTS AS HIGH AS 8 TO 11 FEET SUNDAY NIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-240230- /O.CON.KTAE.SC.Y.0028.000000T0000Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 425 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS...INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * SEAS: 7 TO 10 FEET...BUILDING TO 8 TO 11 FEET BY SUNDAY. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS72 KTAE 240219 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT 8 AM EDT MONDAY... .STRONG SOUTHEAST FLOW WILL CONTINUE OVER THE MARINE AREA ON THE EAST SIDE OF DEBBY. ADVISORY CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST PERIOD WITH GUSTS TO TROPICAL STORM FORCE ALREADY OBSERVED AND EXPECTED TO CONTINUE. SEAS HAVE BEEN BUILDING AT A FASTER CLIP THAN ORIGINALLY ANTICIPATED. OUR BUOY 42036 IS ALREADY AT 11 FEET WITH A PERIOD OF 9 SECONDS. THE BUOY WEST OF ST. PETERSBURG IS AT 14 FEET AND HAS RISEN 5 FEET SINCE 4 PM. WE THEREFORE WILL BE BUMPING UP OUR SEAS FORECAST BY ABOUT 2 FEET WITH MAXIMUM SEAS NOW FORECAST TO BE AROUND 14 FEET. KEEP IN MIND THAT WE FORECAST SIGNIFICANT WAVE HEIGHTS AND THAT MAXIMUM WAVE HEIGHTS IN THIS EXPECTED SEA STATE COULD BE DOUBLE THAT VALUE. NEEDLESS TO SAY...SMALL CRAFT SHOULD REMAIN IN PORT UNTIL DEBBY MOVES SUFFICIENTLY FAR TO THE WEST TO ALLOW WINDS AND SEAS TO SUBSIDE. AT THIS POINT...WE EXPECT WINDS AND SEAS TO GRADUALLY DECREASE BELOW HEADLINE CRITERIA BY TUESDAY. GMZ750-755-240830- /O.CON.KTAE.SC.Y.0027.000000T0000Z-120625T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 1019 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * SEAS: BUILDING TO 7 TO 11 FEET OVERNIGHT. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-240830- /O.CON.KTAE.SC.Y.0028.000000T0000Z-120625T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1019 PM EDT SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS: SOUTHEAST AROUND 25 KNOTS WITH GUSTS TO TROPICAL STORM FORCE. * SEAS: BUILDING TO 10 TO 14 FEET BY SUNDAY MORNING. SEAS WILL LIKELY CONTAIN A LARGE SWELL COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOL/GODSEY
517 WHUS72 KTAE 241049 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 649 AM EDT SUN JUN 24 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH MONDAY... .AT 5 AM EDT...THE CENTER OF TROPICAL STORM DEBBY WAS LOCATED NEAR LATITUDE 27.3N...LONGITUDE 87.3W. THIS WAS ABOUT 220 MILES TO THE SOUTH-SOUTHWEST OF PANAMA CITY FLORIDA...AND IT WAS MOVING NORTH AT 3 MILES PER HOUR. MAXIMUM SUSTAINED WINDS ARE 50 MPH. DEBBY IS ALREADY PRODUCING SUSTAINED TROPICAL STORM FORCE WINDS IN OUR COASTAL WATERS FROM 20 TO 60 NM OFFSHORE WITH HIGHER GUSTS. ADDITIONALLY...DEBBY IS ALSO PRODUCING OCCASIONAL GUSTS TO TROPICAL STORM FORCE IN PARTS OF THE NEARSHORE WATERS AS WELL...BUT AT THIS TIME...SUSTAINED WINDS ARE MORE SUPPORTIVE OF A SMALL CRAFT ADVISORY. AS THIS IS A VERY FLUID SITUATION...ALL MARINE INTERESTS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND ADVISORIES FROM THE NATIONAL HURRICANE CENTER. GMZ770-775-242200- /O.CAN.KTAE.SC.Y.0028.000000T0000Z-120625T1200Z/ /O.NEW.KTAE.SC.Y.0029.120625T1800Z-120626T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 649 AM EDT SUN JUN 24 2012 ...A TROPICAL STORM WARNING IS IN EFFECT THROUGH MONDAY AFTERNOON... ...SMALL CRAFT OPERATORS SHOULD REMAIN IN PORT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED BEFORE THEN DUE TO A TROPICAL STORM WARNING. * PEAK WINDS MONDAY AFTERNOON: SOUTHEAST AROUND 25 KNOTS WITH GUSTS TO 35 KNOTS. * PEAK SEAS: 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-242200- /O.EXB.KTAE.SC.Y.0027.000000T0000Z-120626T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 649 AM EDT SUN JUN 24 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. * PEAK WINDS: EAST 20 TO 25 KNOTS. * PEAK SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-242200- /O.EXT.KTAE.SC.Y.0027.000000T0000Z-120626T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 649 AM EDT SUN JUN 24 2012 ...A SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO TROPICAL STORM FORCE. * PEAK SEAS: 6 TO 8 FEET BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 6:55 AM EDT, 8 hours 8 minutes earlier.
Area forecast discussion, Jun 22, 6:55 AM EDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 AM EDT Fri Jun 22 2012
***Updated most recently for 12z Aviation Discussion**
.Synopsis and Short Term...(Rest of tonight through Sunday)...After
a fairly prolonged stretch of several dry days and nights across the
CWA, a feed of Tropical Moisture from the southeast was finally able
to produce some convection across parts of the Florida Big Bend and
Panhandle, especially further to the south of the AL/GA border. In
fact, as of late Thursday evening and early this morning, some
lighter showers are still ongoing across parts of the southern Big
Bend, with a few new bands of convection developing and moving E-NE
over the Coastal Waters. Furthermore, conditions are becoming very
close to cautionary levels over the Marine Area, so this will need
to be monitored throughout the remainder of tonight. In fact, there
appears to be enough evidence in MSAS and local OBS to hoist a SCEC
for the majority of the Coastal Waters.
For today, with generally easterly flow continuing at both the Sfc
and the 1000-700mb layer (to add a component of our Sea Breeze
Climo), not to forget to mention the influx of Tropical moisture
from the SE, expect a fairly similar PoP distribution as we saw on
Thursday, with the best chances of rain across the FL Big Bend and
Panhandle, once again favoring areas closest to the coast. Further
north, expect slightly higher PoPs than we saw on Thursday, with
generally 20s and 30s to the north of the border.
For Saturday and Sunday, the forecast becomes increasingly difficult
and problematic across our CWA, as much will depend on the
development, track, and evolution of the expected Tropical Low which
should be in the Central or Northern Gulf of Mexico as it gradually
forms over the weekend. Therefore, with so much uncertainty with the
present Model Suite, will definitely need a more definitive fcst
from NHC when their confidence increases, but for now, tried to use
a best blend approach for winds with the Nam12 and ECMWF where it
was possible, as the GFS wind magnitudes are extremely high at the
present time (30-35 kts), and likely too early as well as too high
for this current package. In any event, do feel a bit more confident
with PoPs as they should be gradually increasing from SE to NW over
the weekend with an increasing southeasterly fetch of Deep Tropical
Moisture.
&&
.Marine...With the developing Low Pressure system expected to move
into the Gulf of Mexico, winds and seas should be on the increase
through the weekend. Even today, the pressure gradient is expected
to tighten up enough to produce Small Craft Advisory conditions over
the offshore legs, before spreading further northward to the
nearshore legs off the Panhandle by tonight. The lone exception may
be the nearshore waters from Apalachicola to the Suwannee River,
where Advisory level conditions may not develop until Saturday.
Also, since this Low has a 70 percent chance of developing into a
Tropical Cyclone per the National Hurricane Center, please refer to
their latest forecasts and discussions for further details on this
system.
&&
.AVIATION [through 12z Saturday]...
VFR conditions should be the rule for the terminals today with
mostly mid-level cloud decks prior to the arrival of the main surge
of low-level moisture and rain showers this weekend. There may be a
brief reduction to MVFR in a shower or storm, but confidence is not
high enough to include. In fact, showers and storms should remain
scattered enough such that no prevailing RA or TS were included,
just some vicinity mentions at ECP, TLH, and VLD. ABY and DHN should
stay dry and to the north of most of the activity.
&&
.LONG TERM [Sunday Night through next Friday]...
The 00z set of model guidance has provided a nice clustering of
solutions related to the track of the cyclone that may be developing
over the Gulf in the 72-96hr timeframe (late Sunday - Monday), or at
the beginning of the extended forecast period. The recent runs of
the ECMWF, GFS, UKMET, and GEM all have a low position within 200mi
of each other in the aforementioned time window - centered roughly
around 27.5N / 88.5W. This offers good consensus on a number of
forecast elements through Monday Night, before the models begin to
diverge on the track of the low. Sunday Night to Monday Night is
looking like a rainy period with breezy SE winds (especially over
the coastal waters). Best PoPs are concentrated south of I-10 and
out over the Gulf.
For Tuesday and Beyond, confidence really decreases. The GFS stalls
the low closer to our area all week, while the GEM and ECMWF try to
push it west. However, despite the westward motion on the GEM and
ECMWF, they both maintain a ribbon of higher column RH along the
Gulf Coast for much of the rest of the week near a stalling front on
the southern periphery of the amplifying east coast trough. This
suggests that we would likely be able to hang onto at least some
isolated showers and storms even if the low vacated the area.
Therefore, 20-30% PoPs were maintained for much of the rest of the
week, except a little lower across the far northern part of our
forecast area.
It should be stressed that the disturbance near the Yucatan
Peninsula is still somewhat disorganized and therefore models may
not be initializing as accurately as possible. Given the inherent
uncertainty in the future track of this feature, people are advised
to keep a close eye on the weather this weekend.
&&
.FIRE WEATHER...Low-level moisture will be on the increase today as
easterly winds become more southeasterly. The forecast features a
protracted period of rain chances with fairly high relative
humidity. Afternoon minimum RH is not expected to fall below 35% and
thus no red flag conditions are expected for the next seven days.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 91 74 90 74 85 / 40 30 40 40 60
Panama City 89 76 88 76 85 / 50 30 40 40 50
Dothan 94 72 93 73 89 / 30 20 20 20 30
Albany 93 72 93 73 89 / 20 20 20 20 40
Valdosta 91 72 89 73 86 / 30 20 40 40 50
Cross City 89 73 86 75 85 / 50 40 50 60 60
Apalachicola 88 75 86 78 83 / 50 40 50 50 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...High Risk of Rip Currents for coastal sections of Walton-Bay-
Gulf-Franklin Counties on Saturday.
GM...Small Craft Advisory from 8 PM this evening to 8 PM EDT Saturday
for Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Apalachicola to Destin
FL out 20 NM.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
Saturday for Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Destin FL from
20 to 60 NM.
&&
Aviation/Fire Wx/Long Term...Lamers
Public/Marine...GouldHazardous weather outlook, Jun 22, 5:48 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 548 AM EDT FRI JUN 22 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-231100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 548 AM EDT FRI JUN 22 2012 /448 AM CDT FRI JUN 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF THE FLORIDA BIG BEND AND PANHANDLE TODAY... ...THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE WATERS OF THE FLORIDA PANHANDLE THIS AFTERNOON AND THE NEARSHORE WATERS TONIGHT... A DEVELOPING AREA OF LOW PRESSURE IN THE SOUTHERN GULF OF MEXICO IS EXPECTED TO MOVE SLOWLY NORTHWARD TODAY...AND PER THE NATIONAL HURRICANE CENTER...HAS A 70 PERCENT CHANCE OF DEVELOPING INTO A TROPICAL CYCLONE WITHIN THE NEXT 48 HOURS. THIS LOW IS EXPECTED TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS TODAY THROUGH THE WEEKEND RESULTING IN SMALL CRAFT ADVISORY CONDITIONS ALONG WITH AN INCREASING RISK OF RIP CURRENTS AT THE BEACHES OF THE FLORIDA BIG BEND AND PANHANDLE. FURTHERMORE...EVEN IF THIS LOW DOES NOT MAKE A DIRECT IMPACT ON OUR REGION...A VERY MOIST SOUTHEASTERLY FETCH OFF THE GULF OF MEXICO WILL BRING INCREASING CHANCES OF RAIN TO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF THE FLORIDA BIG BEND AND PANHANDLE THROUGH THE WEEKEND... ...THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS THROUGH AT LEAST SATURDAY NIGHT... AS MENTIONED ABOVE...ALL EYES WILL BE FOCUSED TO OUR SOUTH DURING THE NEXT FEW DAYS AS THE POTENTIAL EXISTS FOR A TROPICAL CYCLONE TO DEVELOP IN THE NORTHERN OR CENTRAL GULF OF MEXICO. DEPENDING ON THE DEVELOPMENT...TRACK...AND EVOLUTION OF THIS SYSTEM...THE POTENTIAL CLEARLY EXISTS FOR SIGNIFICANT IMPACTS ACROSS OUR CWA. THEREFORE...ALL INTERESTS ARE URGED TO KEEP TRACK OF THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER ON THIS POTENTIAL SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:10 AM EDT | Small Craft Advisory | TAE | 54 hr | |
| Jun 22, 6:13 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 50 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.